ผศ. ดร.กฤษฎา สังขนันท์

Asst. Prof. Dr. Kritsada Sangkhanan

อาจารย์


Room

MB2105

Telephone

053-943326 # 111

Email

Website

Education Background


วท.ด. (คณิตศาสตร์), มหาวิทยาลัยเชียงใหม่, 2557
วท.ม. (คณิตศาสตร์), มหาวิทยาลัยเชียงใหม่, 2553 
วท.บ. (คณิตศาสตร์), มหาวิทยาลัยเชียงใหม่, 2551

Research Area


 Transformation Semigroups

Research Field


- Algebra



ผลงานตีพิมพ์


scopus Online , Offline (html) งานวิจัยอื่นๆ   งานวิจัย cmumis


Featured Publications


1.) Sangkhanan K., Sanwong J., Regularity and Green’s relations on semigroups of transformations with restricted range that preserve an equivalence, Semigroup Forum, 100, (2020),568-584.

2.) Sawatraksa N., Namnak C., Sangkhanan K., Green’s relations and natural partial order on the regular subsemigroup of transformations preserving an equivalence relation and fixed a cross-section, Thai Journal of Mathematics, 17, (2019),431-444.

3.) Sangkhanan K., Sanwong J., Ranks and isomorphism theorems of semigroups of linear transformations with restricted range, Semigroup Forum, 98, (2019),456-471.

4.) Chaichompoo U., Sangkhanan K., Green’s relations and regularity for semigroups of transformations with restricted range that preserve double direction equivalence relations, Thai Journal of Mathematics, 17, (2019),316-332.

5.) Sangkhanan K., Suksumran T., On Generalized Heisenberg Groups: The Symmetric Case, Results in Mathematics, 73, (2018),91.

6.) Dolinka I., Đurđev I., East J., Honyam P., Sangkhanan K., Sanwong J., Sommanee W., Sandwich semigroups in locally small categories I: foundations, Algebra Universalis, 79, (2018),75.

7.) Dolinka I., Ɖurđev I., East J., Honyam P., Sangkhanan K., Sanwong J., Sommanee W., Sandwich semigroups in locally small categories II: transformations, Algebra Universalis, 79, (2018),76.

8.) Sommanee W., Sangkhanan K., The regular part of a semigroup of linear transformations with restricted range, Journal of the Australian Mathematical Society, 103, (2017),402-419.

9.) Billhardt B., Chaiya Y., Laysirikul E., Sangkhanan K., Sanwong J., On left quasi-ample semigroups with ΠL1-embeddable band of idempotents, Communications in Algebra, 45, (2017),5025-5035.

10.) Billhardt B., Laysirikul E., Sangkhanan K., Sanwong J., Sommanee W., On R-unipotent semigroups with ΠL1-embeddable band of idempotents, Semigroup Forum, 92, (2016),228-241.

11.) Sangkhanan K., Green's relations on semigroups of regressive transformations with restricted range, International Journal of Pure and Applied Mathematics, 108, (2016),467-476.

12.) Billhardt B., Sangkhanan K., Sanwong J., Sommanee W., On subsemigroups of direct powers of L1, Acta Mathematica Hungarica, 145, (2015),26-45.

13.) Sangkhanan K., Sanwong J., Green's relations and partial orders on semigroups of partial linear transformations with restricted range, Thai Journal of Mathematics, 12, (2014),81-93.

14.) Sangkhanan K., Sanwong J., Semigroups of injective partial linear transformations with restricted range: Green's relations and partial orders, International Journal of Pure and Applied Mathematics, 80, (2012),597-608.

15.) Sangkhanan K., Sanwong J., Partial orders on semigroups of partial transformations with restricted range, Bulletin of the Australian Mathematical Society, 86, (2012),100-118.

Other Information









ติดต่อภาควิชา
ภาควิชาคณิตศาสตร์ คณะวิทยาศาสตร์ มหาวิทยาลัยเชียงใหม่
239 ถ.ห้วยแก้ว ต.สุเทพ อ.เมือง จ.เชียงใหม่ 50200
โทร. 053-943326 - 9
โทรสาร. 053-892280